Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Simply connected sets


Author: R. E. Basye
Journal: Trans. Amer. Math. Soc. 38 (1935), 341-356
MSC: Primary 54D05
MathSciNet review: 1501814
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D05

Retrieve articles in all journals with MSC: 54D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501814-1
Article copyright: © Copyright 1935 American Mathematical Society